Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Continuous cohomology of groups and classifying spaces


Author: James D. Stasheff
Journal: Bull. Amer. Math. Soc. 84 (1978), 513-530
MSC (1970): Primary 55F35, 55F40, 55B35, 55H99; Secondary 17B65, 18H25, 18H10, 57F15
MathSciNet review: 0494071
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55F35, 55F40, 55B35, 55H99, 17B65, 18H25, 18H10, 57F15

Retrieve articles in all journals with MSC (1970): 55F35, 55F40, 55B35, 55H99, 17B65, 18H25, 18H10, 57F15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1978-14488-7
PII: S 0002-9904(1978)14488-7